# SDR SWAA2022021123885

- Difficulty date: March 12, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 40,577 hours, 21,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD SCUFF PLATE IS CRACKED / SCUFF PLATE GOT WELDED ON W/O #37201-8100-0001 AT AAR BACKSHOP IAW EA #1-A53-2076 REV 11.
